# SDR GTIA021147

- Difficulty date: September 22, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PASSENGER CABIN LEFT INBOARD SEAT TRACK WORN AND CORRODED FS 1088-1183.  REMOVED LEFT OUTBOARD SEAT TRACK.  LOCATED AND DRILLED NEW SEAT TRACK.  INSTALLED SEAT TRACK.  (M)
